# SDR DL757953135

- Difficulty date: July 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N639DL
- Make and model: Boeing 757232
- Aircraft serial: 23993
- System (JASC): 5754 · Leading Edge Devices
- Part: Te Wedge
- Part number: 114N4004165A
- Condition: Delaminated
- Location: Nr 3 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INITIAL INSPECTION, THE T/E WEDGE WAS FOUND TO BE DELAMINATED.  REPLACED PER SRM 57-43-02, FOR NR 3 L/E SLAT PANEL.
